... don't feel right. Anyone else like this?
20 Dec 2011
Have hyou been tested for a hiatal hernia? Hiatal hernia can cause some of the same symptoms as gastric reflux. Hiatal hernia occurs when the upper portion of the stomach slides through the opening in the diaphragm. Here is a link to a couple of articles that explain more.
- Omeprazole Information for Consumers
- Omeprazole Information for Healthcare Professionals (includes dosage details)
- Side Effects of Omeprazole (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
After taking dose Tasigna, does your jaw & throat feel tight, & feel like you have a lump in throat?
These symptoms last for about an hour after I take the medication. I'm worried that I'm having some sort of reaction. Is anyone else ...
2 answers • 8 Aug 2012
... diarrhea? I'm a 19 year old, I just want to feel better. I'm on clarithromycin, metronidazole, and omeprazole. I feel more lousy than ...
1 answer • 24 Aug 2013
I took imitrex for the first a few weeks ago (it was prescribed) for migraines and within 20 mins. my throat started tightening, I got very flush, ...
1 answer • 31 Aug 2013